Tennessee, 2020

Flash Flood and Debris Flow in Tennessee, February 5 to 7, 2020

February 5 to 7, 2020 · NWS MRX · 21 events in 12 counties and zones

A cold front extending from the Texas coast to the southern Appalachians experienced little movement as low pressure systems moved northeastward along the boundary. This resulted in heavy rainfall of 5 to 6 inches across most of area.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
$3.1 million
Crop damage
None recorded
Events
21

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MRX wrote it up.

A cold front extending from the Texas coast to the southern Appalachians experienced little movement as low pressure systems moved northeastward along the boundary. This resulted in heavy rainfall of 5 to 6 inches across most of area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before the first event at Feb 5, 3:52 PM EST, 28 minutes earlier.

Area forecast discussion, Feb 5, 3:52 PM EST, 28 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
352 PM EST Wed Feb 5 2020

.SHORT TERM...(Tonight through Thursday)...
Stationary front that is over the northern parts of the forecast
area is beginning to lift north as a warm front. The axis of the
heaviest rainfall this afternoon is shifting north from its
earlier location over southeast Tennessee. Large area of
convection has blossomed along the gulf coast in southern MS and
southern AL and is moving northeast toward central AL and southern
GA. Farther to the west more convection has developed across
eastern AR and is moving towards western TN. Not much activity
just to the SW so expect a lull late today across southern areas.
Expect showers and storms to increase this evening as activity
approaches from the west and southwest. Along the front a surface
low gradually deepens from eastern LA and MS as it moves northeast
into AL and TN with areas of showers and thunderstorms continuing
to develop out ahead of it. A strong low level jet will increase
southerly winds at higher elevations this evening through mid
morning Thursday ahead of the front. Have issued a wind advisory
for the higher elevations of the eastern Tennessee mountains. The
heaviest rainfall will likely be just ahead of the front Thursday
morning and early afternoon with rainfall amounts of 2 to 3 inches
across much of the area with possibly 4 to 5 inches by Thursday
evening Smokies and southeast Tennessee/southwest North Carolina
higher elevations. Some severe storms with damaging winds and
isolated tornadoes could occur late tonight across southern third
of the forecast area.

Temperatures will stay nearly steady tonight in the mid 50s to
lower 60s and may rise late as winds increase from the south.
Thursday temperatures will be in the lower to mid 60s most
locations early but fall during the day into the 50s and possibly
40s on the plateau behind the front.

TD

.LONG TERM...(Thursday night through Tuesday)...
By Thursday evening the front will keep moving off towards the
eastern seaboard and the mid level trough axis will be swinging
through the area behind it. Still discrepancies in how to handle
the amount of moisture available on the backside of the low.
Models are coming into a bit better agreement with how to handle
the available moisture and associated QPF as Thursday night into
Friday. Will stick close to WPC QPF through the overnight hours
into Friday.

Cold air will pour into the area behind the front and overnight lows
will drop into the 30's or lower across the forecast area. With
precipitation lingering in the area these lower temperatures means
that we could see rainfall switch over to snow, especially in the
higher terrain. We could see an inch or two of accumulations in the
mountain tops, and a dusting in the nearby foothills and along the
Cumberland Plateau. Confidence is somewhat low on this portion of
the forecast because we have a lot of weather between us and early
Friday morning. Also making this difficult is timing the exiting of
the precipitation as it moves off to the northeast overnight.
Possibility that some places dry out before they drop to much below
freezing leading to very little snowfall, while another location may
see an isolated shower late in the nighttime meaning an isolated
area picks up a quick round of snow. One thing of note as we head
into the weekend is that temperatures have been pretty warm recently
meaning that the ground should be able to melt off the first bit of
snow that does occur, and hopefully helping to keep roads snow free
a bit longer before it accumulates, especially in the more
populated areas of the northern valley and Cumberland Plateau.

Yet another quick moving system is expected to move through on
Saturday. This system is the exact opposite of the Friday system,
with the best chances of snow occurring on the front side, before
temperatures warm up enough to convert everything over to all
liquid. There is even less confidence on this system as
deterministic models are spitting out much higher QPF/snowfall
amounts compared to general consensus of ensemble members. Will
introduce lower end snowfall amounts into the Valley on Saturday,
more in-line with the SREF and WPC forecast amounts. A lot of how
this system behaves will be determined by how temperatures react
after the frontal passage during the work week. So as of right now
there's a decent chance to see some light snow in the Valley, but
forecast confidence is VERY LOW at this time.

A brief break in precipitation can be expected as we end the weekend
and head into another week of unsettled weather. Another front is
expected to try and move through the eastern half of the U.S. below
a weak trough. The front is then forecasted to stall out and have
several ripples of energy zip across the boundary. This will several
more round of rain into the vicinity. Latest models continue to
indicated that temperatures should be high enough on the warm side
of the front that all the precipitation falls as rain. But if this
does occur we may see additional flooding impacts because of the
several days of rainfall with very little recovery time over the
next week.

ABM

&&

.AVIATION...
18Z TAF DISCUSSION.

Showers are spreading northeast across east Tennessee with a few
thunderstorms over southeast Tennessee. Low visibilities due to
rain and up and down ceilings will continue next 24 hours. Timing
the lower ceilings and visibilities is difficult, so will cover
with TEMPOs early this afternoon. Chance of thunder at CHA early
then expect the rain to taper off south and a southerly donwslope
wind may keep cigs higher at TYS and TRI. Another round of heavy
to moderate rain moves in this evening, bringing MVFR to LIFR
conditions again, along with some potential for thunderstorms at
CHA and TYS so have Prob 30 group then.

TD

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             60  64  36  44  34 / 100  90  50  10  10
Knoxville McGhee Tyson Airport, TN  60  64  37  40  32 / 100 100  70  20  10
Oak Ridge, TN                       59  62  35  40  31 / 100  90  60  20  10
Tri Cities Airport, TN              55  62  35  39  28 / 100 100  80  60  10

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Flash Flood Watch through late Thursday night for Cherokee-Clay.

TN...Flash Flood Watch through late Thursday night for Anderson-
     Bledsoe-Blount Smoky Mountains-Bradley-Campbell-Claiborne-
     Cocke Smoky Mountains-East Polk-Grainger-Hamblen-Hamilton-
     Hancock-Hawkins-Jefferson-Johnson-Knox-Loudon-Marion-McMinn-
     Meigs-Morgan-North Sevier-Northwest Blount-Northwest Carter-
     Northwest Cocke-Northwest Greene-Northwest Monroe-Rhea-
     Roane-Scott-Sequatchie-Sevier Smoky Mountains-Southeast
     Carter-Southeast Greene-Southeast Monroe-Sullivan-Unicoi-
     Union-Washington-West Polk.

     Wind Advisory from 7 PM this evening to 9 AM EST Thursday for
     Blount Smoky Mountains-Cocke Smoky Mountains-Johnson-Sevier
     Smoky Mountains-Southeast Carter-Southeast Greene-Southeast
     Monroe-Unicoi.

VA...Flash Flood Watch through late Thursday night for Lee-Russell-
     Scott-Washington-Wise.

&&
Hazardous weather outlook, Feb 5, 4:01 PM EST, 19 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
401 PM EST Wed Feb 5 2020

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-062115-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
401 PM EST Wed Feb 5 2020 /301 PM CST Wed Feb 5 2020/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Periods of heavy rain are expected through Thursday. Today's
rainfall will create favorable conditions for flash flooding with
another round of heavy rain tonight through Thursday morning.
Showers and thunderstorms that repeatedly track over the same
areas could result in flash flooding of creeks and streams tonight
and Thursday. Rainfall totals of 2 to 5 inches are expected
across the area with locally higher amounts possible. Isolated
strong to severe storms with damaging wind gusts the primary
threat later this evening and overnight into Thursday morning.
A few tornadoes could occur as well.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

The potential for heavy rain and flooding will continue through
Thursday evening. Isolated strong to severe storms may affect
southeast Tennessee mountains and southwest North Carolina
early Thursday morning.

Thursday night rain will change to snow across the higher
elevations. The eastern TN mountains could see 1 to 2 inches of
snow by Friday afternoon above 3500 feet.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed tonight.

TD/ABM

In the hours before

Special weather statement, Feb 5, 12:19 PM EST, 4 hours 1 minute before
Special Weather Statement
National Weather Service Morristown TN
1219 PM EST Wed Feb 5 2020

TNZ098-099-051800-
Marion TN-Hamilton TN-
1219 PM EST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MARION AND
SOUTHWESTERN HAMILTON COUNTIES UNTIL 100 PM EST/NOON CST/...

At 1218 PM EST/1118 AM CST/, Doppler radar was tracking a strong
thunderstorm near Trenton, moving northeast at 35 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Chattanooga, Soddy-Daisy, Signal Mountain, Rossville, Walden,
Lakesite, Ridgeside, Fairmount, Harrison and Red Bank.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3498 8560 3500 8562 3515 8540 3516 8539
      3515 8539 3519 8535 3527 8524 3518 8509
      3502 8504 3498 8516
TIME...MOT...LOC 1718Z 239DEG 30KT 3497 8552

CDG
Special weather statement, Feb 5, 12:50 PM EST, 3 hours 30 minutes before
Special Weather Statement
National Weather Service Morristown TN
1250 PM EST Wed Feb 5 2020

TNZ099-100-051815-
Bradley TN-Hamilton TN-
1250 PM EST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR BRADLEY AND SOUTHEASTERN HAMILTON
COUNTIES UNTIL 115 PM EST...

At 1250 PM EST, Doppler radar was tracking a strong thunderstorm
near Harrison, or 11 miles east of Chattanooga, moving northeast at
45 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Chattanooga, Cleveland, Lakesite, Charleston, South Cleveland,
Harrison, East Cleveland, Wildwood Lake, Collegedale and Calhoun.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3500 8509 3515 8520 3531 8497 3529 8495
      3530 8494 3529 8493 3533 8489 3536 8488
      3533 8482 3533 8481 3529 8475 3529 8472
      3528 8475 3525 8473 3526 8470 3523 8471
      3523 8470 3517 8470 3505 8475
TIME...MOT...LOC 1750Z 240DEG 45KT 3512 8506

CDG
Special weather statement, Feb 5, 1:12 PM EST, 3 hours 8 minutes before
Special Weather Statement
National Weather Service Morristown TN
112 PM EST Wed Feb 5 2020

TNZ085>087-101-051900-
West Polk TN-Northwest Monroe TN-Southeast Monroe TN-McMinn TN-
112 PM EST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POLK...SOUTHERN MCMINN
AND MONROE COUNTIES UNTIL 200 PM EST...

At 112 PM EST, Doppler radar was tracking a strong thunderstorm near
Charleston, or 8 miles north of Benton, moving northeast at 55 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Athens, Madisonville, Benton, Etowah, Englewood, Vonore, Greenback,
Tellico Plains, Niota and Calhoun.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3525 8470 3526 8474 3529 8473 3533 8483
      3566 8431 3564 8425 3562 8425 3562 8419
      3559 8411 3554 8409 3556 8400 3551 8401
      3549 8399 3550 8398 3549 8394 3541 8402
      3537 8401 3533 8403 3516 8458 3515 8471
TIME...MOT...LOC 1812Z 241DEG 58KT 3530 8469

CDG
Special weather statement, Feb 5, 3:18 PM EST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Morristown TN
318 PM EST Wed Feb 5 2020

TNZ081>083-099-052115-
Sequatchie TN-Rhea TN-Bledsoe TN-Hamilton TN-
318 PM EST Wed Feb 5 2020

...SIGNIFICANT WEATHER ADVISORY FOR RHEA...SEQUATCHIE...BLEDSOE AND
NORTHEASTERN HAMILTON COUNTIES UNTIL 415 PM EST/315 PM CST/...

At 318 PM EST/218 PM CST/, Doppler radar was tracking strong
thunderstorms along a line extending from 8 miles northwest of
Pikeville to 7 miles north of Dunlap to 6 miles southeast of
Gruetli-Laager. Movement was east at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Dayton, Dunlap, Pikeville, Soddy-Daisy, Spring City, Graysville, Flat
Top Mountain, Stinging Fork Falls State Park, Piney Falls State Park
and Mount Crest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3538 8549 3543 8551 3548 8547 3547 8545
      3569 8529 3574 8472 3569 8472 3568 8475
      3570 8477 3568 8478 3554 8481 3555 8488
      3550 8486 3544 8492 3547 8498 3538 8503
      3537 8499 3527 8510 3528 8549 3531 8556
TIME...MOT...LOC 2018Z 266DEG 27KT 3570 8529 3548 8541 3549 8542 3529
8559

CDG

The radar

The Northeast Alabama radar (KHTX), 70 km away, was scanning. The volume nearest the first event began at 21:20 UTC.

Open the radar archive at this moment

Event by event

19 flood, 1 flash flood, 1 debris flow. Local standard time, as filed.

Flash Flood, Hamilton

When
February 5, 4:20 PM EST to 6:30 PM EST
Where
Hamilton County, 3 mi SW of Chattanooga to Red Bank
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
35.019, -85.317

Street flooding reported across the county.

Flood, Blount

When
February 5, 5:00 PM EST to 8:00 PM EST
Where
Blount County, 2 mi NW of Maryville to 2 mi SW of Maryville
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
35.770, -83.995

First road closure.

Flood, McMinn

When
February 5, 5:00 PM EST to 8:00 PM EST
Where
McMinn County, 5 mi N of Athens to 10 mi NNW of Calhoun
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
35.522, -84.600

Eighteen road closures thus far across the county, with the southern half being the hardest hit.

Flood, Sevier

When
February 5, 5:00 PM EST to 9:00 PM EST
Where
Sevier County, 8 mi WSW of Pigeon Forge to 8 mi ESE of Sevierville
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
35.736, -83.682

Numerous road closures across the county. The hardest hit area was between Pigeon Forge and Wears Valley.

Flood, Blount

When
February 5, 8:46 PM EST to 11:59 PM EST
Where
Blount County, Rockford to Arline
Cause
Heavy Rain
Reported by
County Official
Coordinates
35.830, -83.930

Numerous road closures across the county.

Flood, Scott

When
February 6, 1:58 AM EST to 5:00 AM EST
Where
Scott County, 1 mi NW of Huntsville to 1 mi WSW of Huntsville
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
36.430, -84.493

Road closed by flooding.

Flood, Knox

When
February 6, 3:20 AM EST to 8:00 AM EST
Where
Knox County, 1 mi NW of Powell to 8 mi SE of Halls Xrds
Cause
Heavy Rain
Reported by
911 Call Center
Coordinates
36.040, -84.043

Numerous road closures across the county.

Flood, Sullivan

When
February 6, 4:00 AM EST to 7:00 AM EST
Where
Sullivan County, 1 mi ESE of Blountville to 2 mi S of Blountville
Cause
Heavy Rain
Property damage
$2,000
Reported by
Broadcast Media
Coordinates
36.525, -82.313

Water rescue on Buncombe Road. Water depth estimated to be 3 feet.

Flood, Greene

When
February 6, 5:18 AM EST to 8:30 AM EST
Where
Greene County, 3 mi NW of Caney Branch to 2 mi WNW of Caney Branch
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.081, -83.018

Poplar Springs Road was closed in the area of Hawk Hollow Road.

Flood, Hawkins

When
February 6, 6:37 AM EST to 9:15 AM EST
Where
Hawkins County, 1 mi W of Blevins
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
36.470, -82.948

A flooded creek overflowed onto Blevins Road.

Flood, Knox

When
February 6, 6:40 AM EST to 10:00 AM EST
Where
Knox County, 2 mi ENE of Powell to 0.25 mi NE of Powell
Cause
Heavy Rain
Property damage
$5,000
Reported by
Broadcast Media
Coordinates
36.041, -83.997

Water rescues on West Emory Road. One trouble spot was near the intersection of Heiskell Road and another was near the intersection of Collier Road where a vehicle was submerged.

Flood, Greene

When
February 6, 7:30 AM EST to 11:00 AM EST
Where
Greene County, 8 mi S of Chuckey to 12 mi NE of Jearoldstown
Cause
Heavy Rain
Property damage
$175,000
Reported by
Emergency Manager
Coordinates
36.104, -82.680

Numerous roads covered with or damaged by water or debris.

Debris Flow, Hamilton

When
February 6, 8:00 AM EST to 8:05 AM EST
Where
Hamilton County, 2 mi SE of Signal Mtn
Cause
Heavy Rain
Property damage
$2.5 million
Reported by
Emergency Manager
Coordinates
35.109, -85.325

Rain-induced landslide damaged or destroyed five homes near Sunset Drive and Haven Oaks Trail. Time estimated.

Flood, Hamilton

When
February 6, 8:15 AM EST to 11:30 AM EST
Where
Hamilton County, 1 mi SE of Hixon to 1 mi NE of Hixon
Cause
Heavy Rain
Reported by
Broadcast Media
Coordinates
35.140, -85.218

Water rescue on Sandswitch Road, and another was on Boy Scout Road near Hwy 153. There was also flooding of Middle Valley Road near Thrasher Pike.

Flood, Morgan

When
February 6, 8:32 AM EST to 12:00 PM EST
Where
Morgan County, 1 mi NW of Wartburg to 1 mi WSW of Wartburg
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.110, -84.613

Morgan County courthouse closed due to flooding.

Flood, Morgan

When
February 6, 8:32 AM EST to 10:00 AM EST
Where
Morgan County, 1.25 mi SW of Adkins Mill to 1.78 mi WSW of Adkins Mill
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.167, -84.866

Abigail Trail near Deer Lodge was washed out.

Flood, Marion

When
February 6, 8:00 AM CST to 11:00 AM CST
Where
Marion County, 3 mi NNE of Whitwell to 3 mi SSW of Whitwell
Cause
Heavy Rain
Property damage
$17,000
Reported by
Emergency Manager
Coordinates
35.240, -85.510

Old Dunlap Road was closed. Ketner Mill Road was partially washed out.

Flood, Knox

When
February 6, 9:40 AM EST to 12:00 PM EST
Where
Knox County, 2 mi SE of Knoxville to Kimberlin Hgts
Cause
Heavy Rain
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
35.950, -83.905

Numerous road closures and a few roadway rescues in east Knox County.

Flood, Hawkins

When
February 6, 11:56 AM EST to 2:00 PM EST
Where
Hawkins County, 6 mi S of Rogersville to 2 mi W of Rogersville
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.313, -83.000

Approximately 30 roadways were flooded. Two mudslides also reported. No damages reported.

Flood, Sullivan

When
February 6, 12:01 PM EST to 3:00 PM EST
Where
Sullivan County, Holston Vly to 6 mi NW of Kingsport
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
36.570, -82.070

Numerous roads flooded or closed across the county.

Flood, Unicoi

When
February 6, 6:00 PM EST to February 7, 2:00 AM EST
Where
Unicoi County, 2 mi N of Unicoi to 6 mi SW of Erwin
Cause
Heavy Rain
Deaths
0 direct, 1 indirect
Property damage
$350,000
Reported by
Emergency Manager
Coordinates
36.229, -82.350

Numerous roadways were flooded or damaged across the county. Circumstantially, a motorist swerved off of Unicoi Drive around 12:30 AM on the 7th, hit a concrete bridge structure that crosses Buffalo Creek, and rolled over into the flooded creek. The trapped occupant drowned.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Flood, Unicoi2020-02-0719MaleVehicle/Towed TrailerIndirect

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
Debris Flow
A fast-moving slurry of mud, rock and debris, usually on a slope soaked by heavy rain or stripped by a fire.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2020Every state in 2020This day in weather historyWarnings in Tennessee, February 2020

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 872737, 872741, 872745, 872748, 872751, 872754, 872776, 872779, 872786, 872791, 872797, 872810, 872924, 872817, 872818, 872820, 872821, 872824, 872831, 872832, 872848.